# SDR SWAA2020091514951

- Difficulty date: September 1, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DEFECT NO 0823623 FUSELAGE SKIN HAS A DENT WITH SCRATCH AT STA 1016+5 AND BELOW STR 14L.  EVALUATED DENT ON FUSELAGE SKIN AT STA 1016 + 5' AND BELOW STR 1RL, DENT MEASURES (L: 2.5' / W: 1.8 / Y: .096 / W/Y: 18.75) OUT OF LIMITS, IAW SRM 53-00-01-1A-1.  HFEC AREA 1' CRACK NOTED, IAW NDT PT 6 51-00-00 P. 23 DENT AND CRACK DAMAGE REMOVED AND ACCOMPLISHED A EXTERNAL FUSELAGE SKIN REPAIR IAW SRM 53-80-01-2R-6 STEP 4.
